RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 46, Issue 6, Pages 85–93 (Mi mz3644)  

This article is cited in 1 scientific paper (total in 1 paper)

Certain asymptotic characteristics of groups

V. I. Trofimov


Full text: PDF file (724 kB)

English version:
Mathematical Notes, 1989, 46:6, 945–951

Bibliographic databases:

UDC: 512.544.42
Received: 10.04.1987

Citation: V. I. Trofimov, “Certain asymptotic characteristics of groups”, Mat. Zametki, 46:6 (1989), 85–93; Math. Notes, 46:6 (1989), 945–951

Citation in format AMSBIB
\Bibitem{Tro89}
\by V.~I.~Trofimov
\paper Certain asymptotic characteristics of groups
\jour Mat. Zametki
\yr 1989
\vol 46
\issue 6
\pages 85--93
\mathnet{http://mi.mathnet.ru/mz3644}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1051055}
\zmath{https://zbmath.org/?q=an:0702.20002|0693.20002}
\transl
\jour Math. Notes
\yr 1989
\vol 46
\issue 6
\pages 945--951
\crossref{https://doi.org/10.1007/BF01158632}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989DT64100023}


Linking options:
  • http://mi.mathnet.ru/eng/mz3644
  • http://mi.mathnet.ru/eng/mz/v46/i6/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Trofimov V.I., “On the Action of a Group on a Graph, II”, Discrete Math., 311:15, SI (2011), 1410–1417  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:117
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020